# SDR UALA2010021500578

- Difficulty date: February 13, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 56,701 hours, 10,399 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Relay
- Part number: ELM4172
- Part serial: CN12313
- Condition: Faulty
- Location: Ground Battery
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND POWER BATTERY RELAY CONTROL MSG.  FOUND GROUND POWER BATTERY RELAY SHORTED.  REPLACED RELAY AND OPS CK OK NOW. ALL MSG'S CLEARED.
